# SDR ASOA2015060413045

- Difficulty date: May 19, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL9 SEGMENT 677-830.40 CORRODED SEVERAL AREAS.  LBL9 RAIL AT 677-830 IS BEYOND ALLOWABLE LIMITS IAW SRM SUP 53-41-49 & REO 670-53-00-013, REPLACE AS REQUIRED.  REMOVED 53-00-49-000-801, A03 REPLACED, 53-00-49-400-801 AND SEAT RAIL STA 677-830.40 LBL PN SH670-35864-3 AMM.
